# SDR DATA20180809701

- Difficulty date: August 7, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N376AC
- Make and model: Stbros SD360300
- Aircraft serial: SH3736
- Aircraft time: 28,097 hours, 30,815 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW OBSERVED A LT HYD LIGHT ILLUMINATED AND QUANTITY FLUCTUATED.  AIRCRAFT SLOWED AND GEAR SUCCESSFULLY EXTENDED AS A PRECAUTION. HYD LT AND HYD RT INDICATORS ILLUMINATED AND HYDRAULIC QUANTITY WENT TO LOW RANGE, RED. QRH PERFORMED AND APPROACH INFORMED OF HYDRAULIC FAILURE, EMERGENCY DECLARED. FLAPS SUCCESSFULLY EXTENDED ON APPROACH BUT UPON LANDING GEAR STEERING AND BRAKING LIMITED. ARIRCRAFT SHUT DOWN AND TOWED TO RAMP.
